# SDR SWAA2023021099684

- Difficulty date: February 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 62,400 hours, 37,220 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H E/E EMERGENCY ROPE NOT STOWED COMPLETELY<[01] RE-STOWED AND SECURED RH E/E EMERGENCY ROPE; PER AMM 25-61-10
